# SDR SWIA200515148

- Difficulty date: June 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 8,169 hours, 6,396 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1801A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,667 hours, 3,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FLT LEVEL 280, RECEIVED AMBER FLAPS FAIL CAUTION MSG.  REPLACED RT BPSU IAW MM 27-51-10 AND FECU IAW MM 27-51-05.  OPS CHECK GOOD, PN: 860D100-18 SN OFF: 1104.
